# SDR AALA20111128TUL01

- Difficulty date: November 28, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STATION 1660 AT STRINGER 24 TO 25 LEFT CRACKED.  ACCOMPLISHED SHEAR TIE REPAIR.
